# SDR ASAA2015101113457

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,992 hours, 10,387 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON LANDING, CHECK RECALL.  ACFT GROUNDED. VERIFIED LT PACK LIGHT ON RECALL, EXTINGUISHED ON RESET.  PERFORMED CONTROLLER BITE NR 1 CONTROLLER SHOWED RAM AIR ACTUATOR FAULT.  FAULT CLEARED.  NO HISTORY 30 DAYS, IAW FIM 21-53/803.  OPS NORMAL. GROUND VERIFICATION GOOD.
